# SDR UPS06148774

- Difficulty date: December 7, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Will Not Arm
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE WILL NOT ARM.  FOUND BURR ON GIRT BAR, REMOVED BURR CLEANED; LUBED SLIDER.  OPS CKS GOOD PER M/M 52-10-30-06.  THIS CLEARS M339296.
